# SDR ASOA200901135

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 26,545 hours, 22,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACKS (2 SECTIONS) FORWARD OF THE FS 409 CORRODED.  REMOVED AND REPLACED NEW SEAT RAIL ON RIGHT SIDE AND INSTALLED RT SIDE SEAT TRACK AT FS 409+18.02 IAW AMM 53-01-11-04.
